# SDR USAA2013080100005

- Difficulty date: August 1, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 41,175 hours, 16,969 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED DOOR R2 SLIDE INDICATOR ON ECAM WILL NOT STAY ILLUMINATED WITHOUT HANDLE BEING HELD DOWN.  SHOWED ARMED ON GROUND PRIOR TO DEPARTURE.  MX ADJUSTED ARMED HANDLE PROXIMITY SWITCH ON R2 DOOR IAW MM 52-71-00. OPS CHECK GOOD.
